# SDR USAA950116

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AU
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Part time: 27,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL, INSPECTION FOUND 4 INCH BY 2 INCH CORRODED AREA STA 500 D STR 27 LT.  REPAIRED PER SRM 53-00-07 FIG 204.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (W)
